Irregular menstrual cycle after getting typhoid
Hi, I am 28 years old. Recently I got typhoid. I was on antibiotic for last 15 days. But my menstrual cycle became irregular. It never happened with me. Is it due to the antibiotic I took? Does it happen? I don't understand whether I need to see a physician. Please guide.
@poli By typhoid I assume you’re referring to the sickness, (nausea, bloating, vomiting) and I’d say it does have an effect on your entire body, including menstruation. When you’re sick, your body is busy fighting off whatever bacteria or infection you’re going through, so menstruation can shut off for the time being as your body focuses on what’s really important. If you were going through your period then got typhoid and then your flow stopped, it’s most likely because of this reason. This has happened to me before. I once got the stomach flu during the time I usually expect my period, and it didn’t come at all.